MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that deflation difficulty was experienced with the balloon catheter.A different balloon was then used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.No anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7093712
Report Number2182208-2017-02084
Device Sequence Number19128261
Product Code DYG
UDI-Device Identifier00613994842114
UDI-Public00613994842114
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model Number6215
Device Catalogue Number6215
Device Lot Number0061552260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1